# SDR DLM88010543

- Difficulty date: April 2, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 35,033 hours, 28,598 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Chip Detect
- Part time: 10,104 hours, 18,490 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CABIN SMOKE DETECTERS GOING OFF IN FLIGHT.  FOUND 1 AFT SMOKE DETECTOR BAD AND APU OIL LEAK.NO ODER NOTICED IN CABIN.   PERFORMED OP 5088 T/S FOR SMOKE IN CABIN AND PERFORMED DUCT BURN OUT.REPLACED SMOKE DET.
